Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login
  • Users Online: 300
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2017 | Volume:  29 | Issue Number:  3 | Page:  191-194

ORIGINAL ARTICLE

Dermatoglyphics in patients with oral potentially malignant diseases and oral cancer
Patil Prashant B, Reddy Jyothsna Jayaram, Joshi Vajendra, Kumar Kotagudda Ramaiah Kiran, Shilpa Ravishankar Thayi, Satyanarayana Pathalapati

Number of times this article was viewed 765
Number of times this article has been printed  from the site 11
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal